Bulletin of the American Mathematical Society

Varieties of small codimension in projective space

Robin Hartshorne

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 6 (1974), 1017-1032.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535999

Mathematical Reviews number (MathSciNet)
MR0384816

Zentralblatt MATH identifier
0304.14005

Subjects
Primary: 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture 14M10: Complete intersections [See also 13C40]
Secondary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Citation

Hartshorne, Robin. Varieties of small codimension in projective space. Bull. Amer. Math. Soc. 80 (1974), no. 6, 1017--1032. https://projecteuclid.org/euclid.bams/1183535999


Export citation

References

  • 1. A. Andreotti and T. Frankel, The Lefschetz theorem on hyperplane sections, Ann. of Math. (2) 69 (1959), 713-717.
  • 2. M. F. Atiyah and F. Hirzebruch, Analytic cycles on complex manifolds, Topology 1 (1962), 25-45. MR 26 #3091.
  • 3. M. F. Atiyah and E. Rees (to appear).
  • 4. W. Barth, Transplanting cohomology classes in complex-projective space, Amer. J. Math. 92 (1970), 951-967. MR 44 #4239.
  • 5. W. Barth and M. F. Larsen, On the homotopy groups of complex projective algebraic manifolds, Math. Scand. 30 (1972), 88-94.
  • 6. W. Barth and A. van de Ven, A decomposability criterion for algebraic 2-bundles on projective spaces, Invent. Math, (to appear).
  • 7. R. Bott, On a theorem of Lefschetz, Michigan Math. J. 6 (1959), 211-216.
  • 8. D. Buchsbaum and D. Eisenbud, Gorenstein ideals of height3 (to appear).
  • 9. P. Deligne, La conjecture de Weil. I, Inst. Hautes Études Sci. Publ. Math. No. 43 (1974), 273-307.
  • 10. A. Grothendieck, Sur la classification des fibrés holomorphes sur la sphère de Riemann, Amer. J. Math. 79 (1957), 121-138.
  • 11. A. Grothendieck, Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (SGA 2), North-Holland, Amsterdam, 1968.
  • 12. R. Hartshorne, Ample subvarieties of algebraic varieties, Lecture Notes in Math., vol. 156, Springer-Verlag, Berlin and New York, 1970. MR 44 #211.
  • 13. R. Hartshorne, Cohomology of non-complete algebraic varieties, Compositio Math. 23 (1971), 257-264. MR 46 #1793.
  • 14. R. Hartshorne and A. Ogus, On the factoriality of local rings of small embedding codimension, Comm. Algebra 1 (1974), 415-437.
  • 15. R. Hartshorne, Projective varieties of small degree (to appear).
  • 16. R. Hartshorne, E. Rees and E. Thomas, Non-smoothing of algebraic cycles on Grassmann varieties, Bull. Amer. Math. Soc. 80 (1974), 847-851.
  • 17. R. Hartshorne and R. Speiser, Local cohomological dimension in characteristic p, (to appear).
  • 18. H. Hironaka, On the theory of birational blowing-up, Thesis, Harvard University, Cambridge, Mass., 1960 (unpublished).
  • 19. H. Hironaka, Smoothing of algebraic cycles of small dimensions, Amer. J. Math. 90 (1968), 1-54. MR 37 #210.
  • 20. F. Hirzebruch, Topological methods in algebraic geometry, 3rd ed., Die Grund-lehren der math. Wissenschaften, Band 131, Springer-Verlag, Berlin and New York, 1966. MR 34 #2573.
  • 21. W. V. D. Hodge, The topological invariants of algebraic varieties, Proc. Internat. Congress Math. (Cambridge, Mass., 1950), vol. I, Amer. Math. Soc. Providence, R.I., 1952, pp. 182-192. MR 13, 679.
  • 22. G. Horrocks, A construction for locally free sheaves, Topology 7 (1968), 117-120. MR 37 #2765.
  • 23. G. Horrocks and D. Mumford, A rank 2 bundle on P4 with 15,000 symmetries, Topology 12 (1973), 63-81.
  • 24. S. L. Kleiman, Geometry on Grassmannians and applications to splitting bundles and smoothing cycles, Inst. Hautes Études Sci. Publ. Math. No. 36 (1969), 281-297. MR 42 #281.
  • 25. M. E. Larsen, On the topology of complex projective manifolds, Invent. Math. 19 (1973), 251-260.
  • 26. S. Lefschetz, On certain numerical invariants of algebraic varieties with applications to Abelian varieties, Trans. Amer. Math. Soc. 22 (1929), 327-482.
  • 27. E. Lluis Riera, Sur l'immersion des variétés algébriques, Ann. of Math. (2) 62 (1955), 120-127. MR 17, 87.
  • 28. M. Maruyama, On a family of algebraic vector bundles, Number Theory, Algebraic Geometry, and Commutative Algebra, Tokyo, 1973, pp. 95-146.
  • 29. M. Nagata, Existence theorems for nonprojective complete algebraic varieties, Illinois J. Math. 2 (1958), 490-498. MR 20 #3875.
  • 30. A. Ogus, Local cohomological dimension of algebraic varieties, Ann. of Math. (2) 98 (1973), 327-365.
  • 31. C. Peskine and L. Szpiro, Liaison des variétés algébriques. I, Invent. Math, (to appear).
  • 32. J. Roberts, Generic projections of algebraic varieties, Amer. J. Math. 93 (1971), 191-214. MR 43 #3263.
  • 33. P. Samuel, Méthodes d'algèbre abstraite en géométrie algébrique, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 4, Springer-Verlag, Berlin and New York, 1967. MR 35 #4211.
  • 34. J. G. Semple and L. Roth, Introduction to algebraic geometry, Clarendon Press, Oxford, 1949. MR 11, 535.
  • 35. J.-P. Serre, Sur les modules projectifs, Séminaire P. Dubreil, M.-L. Dubreil-Jacotin et C. Pisot, 14ième année: 1960/61. Algèbre et théorie des nombres, fasc. 1, exposé 2, Faculté des Science de Paris, Secrétariat mathématique, Paris, 1963. MR 28 #3911.
  • 36. F. Severi, Intorno ai punti doppi impropri di una superficie generale dello spazio a quattro dlmensioni, e a suoi punti tripli apparenti, Rend. Cire. Mat. Palermo 15 (1901), 33-51.
  • 37. H. P. F. Swinnerton-Dyer, An enumeration of all varieties of degree4, Amer. J. Math. 95 (1973), 403-418.
  • 38. L. Szpiro, Variétés de codimension2 dans Pn, Colloq. d'algèbre Rennes, 1972, exposé 15.
  • 39. A. Weil, Variétés Kählertennes, Hermann, Paris, 1958.
  • 40. XXX. Correspondence, Amer. J. Math. 79 (1957), 951-952.